# SDR SWAA2023121318132

- Difficulty date: November 5, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 241ABF OLD REPAIR IS DEBONDING AND MISSING PIECE OF SCREW HOLE.<[01] RECEIVED THE NEW PANEL 241ABF PART # 147A5810-137 TOO BE INSTALLED ON ITEM #TTG8Q00NEYCG.;[02] VERIFIED RECEIVED THE NEW PANEL 241ABF AND T/C: TTG8Q00NEYCG.
